<< Previous Issue Journal of the Korean Mathematical Society (Vol. 2, No. 1) Next Issue >>
J. Korean Math. Soc. 1965 Vol. 2, No. 1, 3—22
A note on the completeness of uniform spaces
Youngshik Chang
J. Korean Math. Soc. 1965 Vol. 2, No. 1, 3—4
Addenda to "On the compactness of the structure space of a ring"
Wuhan Lee
J. Korean Math. Soc. 1965 Vol. 2, No. 1, 5—5
On the light mappings
Chin-Ku Chu
J. Korean Math. Soc. 1965 Vol. 2, No. 1, 6—7
Prime ideals in Banach algebras
Ok-Young Yoon
J. Korean Math. Soc. 1965 Vol. 2, No. 1, 8—10
$\tilde{U}(12)$ algebra
Hokee Minn
J. Korean Math. Soc. 1965 Vol. 2, No. 1, 11—14
실수와 위상
김치영
J. Korean Math. Soc. 1965 Vol. 2, No. 1, 15—19
다양체의 미분구조
박한식
J. Korean Math. Soc. 1965 Vol. 2, No. 1, 20—22

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd